# SDR WX0A2015022072427

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 72,211 hours, 25,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 37040
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR, EMER EXIT, SIGN INOPERATIVE.  R & R L4 DOOR SIGN BATTERY PACK IAW AMM 33-21-01 & 33-51-07.  OPERATIONS CHECKED GOOD.
